# SDR SWIA202054647

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  RT FLOOR SILL FS 280-FS 319.70.  C-CHECK RO 12/14/2020.  REMOVED CORROSION ON RT FLOOR SILL AT FS 280-FS 319.70 FOUND 100% MATERIAL LOSS CRJ700 SRM.  INSTALLED NEW FLOOR SILL AT RT FS 280-319.70, REF DRW AND CRJ700 SRM.  PERFORMED PRESSURE CHECK OF REPAIRED AREA, REF CRJ 700 AMM, CHECK GOOD.  COMPLIED WITH TASK CARD.
